# SDR FDEA201701060069

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 40,989 hours, 21,518 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5377488620100
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN FR24 AND FR25, SEAT TRACK -Y1959 CROWN HAS GOUGED. REMOVED DAMAGE IAW SRM 51-73-10. CHECKED LIMITS L=0.40", W=0.10", D=0.92" FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16. REMOVED & REPLACED SEAT TRACK BETWEEN FR19-FR26.5, -Y1959 IAW SRM 51-40-21. FABRICATED SEAT TRACK FROM MATERIAL PN:A53274005-SFS-DRP, IAW SRM53-13-16, CONFIG-1, ITEM 75A. APPLIED TOPCOAT ON FASTENERS IAW SRM 51-75-10. CAT "A" MAJOR REPAIR
